MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES
Catalog Number CFX-2000
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Codes Perforation (2001); Epistaxis (4458); Cryogenic Burn (4539)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during cryotherapy inside patient's nasal cavity the cryogen flow could not be stopped and caused severe tissue damage including tearing of mucosal tissue, bleeding and exposure of bone.Intervention was necessary with repair of the tissue using multiple unplanned products.The patient is doing well after intervention on follow-up appointment with the surgeon.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.The quality investigation is complete, codes have been updated.
 
Event or Problem Description
No new information.

Brand Name
CLARIFIX
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
suite 40
portage MI 49002
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23313963
Report Number3006345872-2025-00013
Device Sequence Number5802270
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public(01)00850002250404(11)250403(17)270401(10)25093083
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K190356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCFX-2000
Device Lot Number25093083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown